Coronavirus (COVID-19) Updates and Resources
View Details

Coronavirus (COVID-19) Updates and Resources
View Details

BRproud.com: Dr. Kraig de Lanzac ’86 Interviews with Fox 44 News

All information derived from BRproud.com article. 

BATON ROUGE, La. (WVLA/WGMB) — Nearly 200 people die from an overdose of drugs or from alcohol poisoning every day, according to the American Society of Anesthesiologists.

Recognizing the signs and knowing how to respond to medical emergencies, including carrying and administering naloxone in cases of opioid overdose can help save lives.

Dr. Kraig de Lanzac '86 stopped by the FOX 44 studios to explain how people can easily identify the signs of overdose and what to do when seconds matter.

The American Society of Anesthesiologists has five tips to help counter-act overdose deaths.

1. Remember that not all overdoses are intentional.

2. Young adults, especially, should know the signs of overdose.

3. The exact steps to respond to a potential overdose are explained in this video.

4. The community can help end the epidemic by acting as first responders and carrying naloxone.

5. Another avenue to mitigate the crisis is better pain management by doctors and inquiring patients.

 

News Categories